# SDR CA041202002

- Difficulty date: December 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 18,116 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079016
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT: AFTER T/O AND GEAR UP, NR 1 LGCIU ECAM MSG ON.  ALSO DURING A GO-AROUND AFTER GEAR SELECTED UP, MASTER (RED) WARNING CAME ON WITH MSG. (GEAR DISAGREEMENT) DURING APROX. 10 SEC.ACTION:  MLG DOOR SEL VALVE REPLACED IAW MM 32-31-34. FUNCTIONAL CHECK CARRIED OUT OK, LEAK CHECK C/OUT SERVICE.
